×

Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds. (English) Zbl 1228.47046

In the very interesting paper under review, the authors consider elliptic differential operators on compact manifolds with a random perturbation in the \(0\)-th order term. They show, under fairly weak additional assumptions, that the large eigenvalues almost surely distribute according to the Weyl law, well-known in the selfadjoint case.

MSC:

47F05 General theory of partial differential operators
35P20 Asymptotic distributions of eigenvalues in context of PDEs
58J05 Elliptic equations on manifolds, general theory
PDF BibTeX XML Cite
Full Text: DOI arXiv EuDML Link

References:

[1] Bordeaux Montrieux (W.).— Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thesis, CMLS, Ecole Polytechnique (2008). See also paper to appear in Annales Henri Poincaré. http://pastel.paristech.org/5367/
[2] Davies (E.B.).— Semi-classical states for non-self-adjoint Schrödinger operators, Comm. Math. Phys. 200(1), p. 35-41 (1999). · Zbl 0921.47060
[3] Dimassi (M.), Sjöstrand (J.).— Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Ser., 268, Cambridge Univ. Press, (1999). · Zbl 0926.35002
[4] Grigis (A.).— Estimations asymptotiques des intervalles d’instabilité pour l’équation de Hill, Ann. Sci. École Norm. Sup. (4) 20(4), p. 641-672 (1987). · Zbl 0644.34021
[5] Hager (M.).— Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré, 7(6), p. 1035-1064 (2006). · Zbl 1115.81032
[6] Hager (M.), Sjöstrand (J.).— Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342(1), p. 177-243 (2008). · Zbl 1151.35063
[7] Seeley (R.).— A simple example of spectral pathology for differential operators, Comm. Partial Differential Equations 11(6), p. 595-598 (1986). · Zbl 0598.35013
[8] Sjöstrand (J.).— Eigenvalue distributions and Weyl laws for semi-classical non-selfadjoint operators in 2 dimensions, Proceedings of the Duistermaat conference 2007, Birkhäuser, Progress in Math., to appear.
[9] Sjöstrand (J.).— Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Ann. Fac. Sci. Toulouse, (6) 18(4), p. 739-795 (2009). · Zbl 1194.47058
[10] Sjöstrand (J.).— Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations, Ann. Fac. Sci. Toulouse (6) 19(2), p. 277-301 (2010). · Zbl 1206.35267
[11] Trefethen (L.N.).— Pseudospectra of linear operators, SIAM Rev. 39(3), p. 383-406 (1997). · Zbl 0896.15006
[12] Zworski (M.).— A remark on a paper of E. B. Davies: “Semi-classical states for non-self-adjoint Schrödinger operators”, Proc. Amer. Math. Soc. 129(10), p. 2955-2957 (2001). · Zbl 0981.35107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.